# SDR FDEA200912014311

- Difficulty date: December 1, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 453N171921
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT - RT SIDEWALL LWR RETAINING STRAP AT BS 540 TO 560 FOUND   CORRODED.  CORRODED STRAP FROM BS 540 TO 560 REMOVED AND REPLACED AMM 20-11-00 REV 5.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
